# SDR ASAA2023101245637

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 29,739 hours, 9,140 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/T ARM LIGHT ON MCP INOP. GROUNDED - YES. ACCOMP. SERVO MOTOR TEST, TEST PASS NO FAULTS. ALSO REF. NOTE FOR MCP REF. M/M 22-11-34-860-004 & M/M 22-31-00-860-011.
